دانشگاه شهید مدنی آذربایجان

آمار

تعداد نشریات7
تعداد شماره‌ها64
تعداد مقالات513
تعداد مشاهده مقاله582,168
تعداد دریافت فایل اصل مقاله410,739
Shaheen, Ramy. (1398). On independent domination numbers of grid and toroidal grid directed graphs. , 4(1), 71-77. doi: 10.22049/cco.2019.26282.1090
Ramy Shaheen. "On independent domination numbers of grid and toroidal grid directed graphs". , 4, 1, 1398, 71-77. doi: 10.22049/cco.2019.26282.1090
Shaheen, Ramy. (1398). 'On independent domination numbers of grid and toroidal grid directed graphs', , 4(1), pp. 71-77. doi: 10.22049/cco.2019.26282.1090
Shaheen, Ramy. On independent domination numbers of grid and toroidal grid directed graphs. , 1398; 4(1): 71-77. doi: 10.22049/cco.2019.26282.1090


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.